# SDR DALA2024091709101

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 31,981 hours, 12,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5997792) DURING SVC CK FOUND MULTIPLE CABIN ZONES WITH INOP EMERGENCY LIGHTS. R/R BATTERY PACKS M2816, M1675, M2335, M1671, M1694, AND M1673 PER B737 AMM 33-51, CK GOOD.
